# SDR 7C7A20150715056

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 37,468 hours, 41,430 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Yoke
- Part number: 103007
- Part serial: DCL62895
- Condition: Chafed
- Location: Rt Mlg
- Part time: 34,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

0.25 INCH DIAMETER CHAFE DAMAGE TO RT MLG GEAR YOKE.
